# SDR ASAA2018070225248

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,220 hours, 9,671 cycles
- System (JASC): 7603 · Power Lever
- Part: Brake Assy
- Part number: 254A12905
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PLACING NR 1 FUEL SHUTOFF TO CUTOFF, AS ENGINE SHUTDOWN THE EGT SHOWED "ENGINE FAIL" FOR SEVERAL MINUTES THEN FINALLY CLEARED. GROUNDED - YES. PER FIM 73-05 TASK 805. DEU INPUT MONITORING TEST SHOWS INTERMITTENT FAILURES ON BOTH DEU 1 AND 2 INSERT A AND B. REMOVED AND REPLACED ENG 1 START LEVER RELAY (CH A) R566. 28VDC CHECKED GOOD AT RECEPTACLE INPUT MONITORING TEST STILL FAILS. ISOLATED A HIGH RESISTANCE TO ENG 1 START LEVER CH A CUTOFF SWITCH (S1024) PER FIM 73-05 TASK 805 AND WDM 76-21-11 PG3. REMOVED AND INSTALLED NR 1 ENG START BRAKE ASSY (M1824) THROUGH STEP F (5)(D)(7) PER AMM 76-11-10-420-801-F00.
